# SDR DALA2024070406762

- Difficulty date: July 3, 2024
- Submitted: July 4, 2024
- Operation: Air carrier
- Aircraft: N344NB
- Make and model: Airbus A319-114
- Aircraft serial: 1766
- Aircraft time: 58,032 hours, 30,363 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Controller
- Part number: UNKNOWN
- Condition: Faulted
- Location: Flap System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/CTL FLAP SYS 1 FAULT MSG INFLIGHT.   T/S PER FIM 27-51-00. FOUND DC POWER INTERRUPT SFCC 1. REPLACED SFCC1 PRECAUTIONARY PER A319 AMM 27-50-24. TEST AND OPERATION NORMAL-NO FAULTS OR MESSAGES. OK FOR SVC. (5997190)
